Full Text: PDF
Received February 22, 2019; Accepted July 25, 2019; Published August 16, 2019
Abstract. In this paper, we are concerned with the existence of a positive periodic solution for a kind of fourth-order neutral singular Liénard equation with time-dependent deviating arguments. Our results are based on the coincidence degree theory. Two examples with singularities of attractive and repulsive type are given.
How to Cite this Article:
Yun Xin, Zhibo Cheng, Singularities of attractive and repulsive type to fourth-order neutral Liénard equations with time-dependent deviating arguments, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 37, pp. 1-13.